Weighted Koppelman formulas and the (partial derivative)over-bar-equation on an analytic space
Artikel i vetenskaplig tidskrift, 2011

Let X be an analytic space of pure dimension. We introduce a formalism to generate intrinsic weighted Koppelman formulas on X that provide solutions to the (partial derivative) over bar -equation. We obtain new existence results for the (partial derivative) over bar -equation, as well as new proofs of various known results. (C) 2011 Elsevier Inc. All rights reserved.

hartogs extension theorem

residue currents

(partial derivative)over-bar-Equation

singularities

Analytic space

varieties

(n-1)-complete complex-spaces

integral-representation

isolated

Författare

Mats Andersson

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Håkan Samuelsson Kalm

Universitetet i Oslo

Journal of Functional Analysis

0022-1236 (ISSN) 1096-0783 (eISSN)

Vol. 261 777-802

Ämneskategorier

Matematik

DOI

10.1016/j.jfa.2011.02.018